# SDR 092703

- Difficulty date: September 29, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N932H
- Make and model: Doug DC3C
- Aircraft serial: 34368
- Engine: Pwa R183090D
- Engine time: 7,288 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: R183090D
- Part serial: 319903
- Condition: Failed
- Location: Right
- Part time: 7,288 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: E, A

## Discrepancy

AT CRUISE POWER FOR 3 HOURS ENROUTE FROM LRD-GMU,  RT ENGINE STARTED RUNNING ROUGH AND BLOWING OIL OUT OF THE CRANKCASE BREATHER. AIRCRAFT DIVERTED TO LFT. SUSPECT CYLINDER AND SCAVENGE PUMP FAILURE.
